# SDR CALA2014042190889

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 90,865 hours, 14,290 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH AREAS OF CORROSION FOUND AT STATION 1540 IN CTR OF BELLY NEXT TO BELLY DRAIN, JUST FWD & INBD OF OUTFLOW.  ACCOMPLISHED REPAIRS AS NECESSARY IAW 5360-01370 & APPLICABLE SRM.
